# SDR UIEA2022022700184

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,755 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT CELING INOP AT ROW 24A/C AND ROW 17K/H PERFORMED OPERATIONAL TEST OF EME LIGHT AISLE (CEILING) AT ROW 24AC AND 17KH PER AMM 33-51-05, OPS CHECK GOOD.
